Journal of Philosophical Logic

, Volume 28, Issue 6, pp 575–604

A Propositional Dynamic Logic with Qualitative Probabilities

  • Dimitar P. Guelev

DOI: 10.1023/A:1004602621885

Cite this article as:
Guelev, D.P. Journal of Philosophical Logic (1999) 28: 575. doi:10.1023/A:1004602621885


This paper presents an ω-completeness theorem for a new propositional probabilistic logic, namely, the dynamic propositional logic of qualitative probabilities (D Q P), which has been introduced by the author as a dynamic extension of the logic of qualitative probabilities (Q P) introduced by Segerberg.

dynamic logic probabilistic logic propositional logic stochastic processes 

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • Dimitar P. Guelev
    • 1
  1. 1.Department of Mathematical Logic and Its Applications, Faculty of Mathematics and InformaticsSofia UniversitySofiaBulgaria

Personalised recommendations